MAUDE Adverse Event Report: DEPUY MITEK LLC US IMAGE MANAGEMENT SYSTEM

DEPUY MITEK LLC US IMAGE MANAGEMENT SYSTEM
Model Number EVO4K220
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep in (b)(6) that during a demonstration, it was observed that the image management system- evolution 4k device could not display an image in the live video menu after the camera was connected to the generator.There was no procedure nor patient involvement reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device was received at the service center and evaluated.It was reported that during the demo, after connected camera to generator, images cannot be displayed in the live video menu.It will be repaired in china cts, not return to opco.Per service manual operational and diagnostic, the reported failure was confirmed.During evaluation, the turned unit on and lcd display are damaged and only back light works (screen is spider webbed from too much pressure applied), connected display monitor and hooked up dvi cable, no video input options show up on the display.The root cause is related to the capture card failed.The certificate of analysis and certificate of compliance for this manufactured lot is attached to this complaint file.There were no non-conformances or deviations for this lot on the coc.

Brand Name
IMAGE MANAGEMENT SYSTEM
Common Device Name
IMAGE MANAGEMENT
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6013142063
MDR Report Key12706518
Report Number1221934-2021-03156
Device Sequence Number19986922
Product Code LMB
UDI-Device Identifier00817613020987
UDI-Public00817613020987
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVO4K220
Device Catalogue Number242326
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2021
Supplement Date Received by Manufacturer06/20/2022
Initial Report FDA Received Date10/27/2021
Supplement Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown